Journal of Symbolic Logic

$\Pi^1_1$ Borel Sets

Alexander S. Kechris, David Marker, and Ramez L. Sami

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 915-920.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743026

Mathematical Reviews number (MathSciNet)
MR1011178

Zentralblatt MATH identifier
0686.03025

JSTOR
links.jstor.org

Citation

Kechris, Alexander S.; Marker, David; Sami, Ramez L. $\Pi^1_1$ Borel Sets. J. Symbolic Logic 54 (1989), no. 3, 915--920. https://projecteuclid.org/euclid.jsl/1183743026


Export citation